# SDR SWAA2015040838288

- Difficulty date: March 17, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 82,925 hours, 68,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM UPPER CHORD OTBD FLANGE AT FWD FASTENER HOLE AFT END CRACKED AT BS 727B, RBL 24.8.  REPAIRED CHORD IAW EA & ER.
